# SDR DALA2023032402299

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 92,814 hours, 24,318 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 DAMAGE TO THE RH INBD MAIN FLAP CAUSE BY DEBRIS FROM THE #7 AND #8 TIRES BLOWING OUT. CORRECTIVE ACTION: DAMAGE CONSISTS OF A CRACK MEASURING 4"X3.5" ON THE BOTTOM OF THE FLAP. C/W SECTION I: TIME LIMITED REPAIR PER RI 607277-14 REV ORIG. REF ERA 607294-14. (9565071, 9565080)
